# SDR DLM11001168

- Difficulty date: June 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 30,198 hours, 3,872 cycles
- Engine: Pwa PW4460
- Engine time: 29,065 hours, 3,717 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 3
- Part time: 29,065 hours, 3,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER ROTATION NR 3 ENG HAD SEVERAL COMPRESSOR SURGES. PERFORMED IFSD OF NR 3 ENG AND RETURNED TO PDX.  REPLACED ENGINE.
